# SDR VNAA20231125009

- Difficulty date: November 7, 2023
- Submitted: November 25, 2023
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 20,506 hours, 18,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: SH670314127
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

CORROSION ON LWR STRIKER SEAL BTW FS=319 / FS=349 AT GALLEY SERVICE DOOR SURROUND STRUCTURE.   LWR STRIKER SEAL BTW FS=319 / FS=349 AT GALLEY SERVICE DOOR SURROUND STRUCTURE. WAS FOUND OUT OF LIMITS PER CRJ-900 SRM 53-21-23-101-002-A01 AND WAS REPLACED PER  CRJ900 SRM 51-42-06-001-001-A01
